# SDR AALA202507025559

- Difficulty date: June 24, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 76,991 hours, 29,532 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILIZER ELEVATOR #5 HINGE ARM CRACKED. REPLACED HINGE ARM PER AMM 55-16-42-400-001-A.
